2017
Том 69
№ 7

All Issues

Oscillation of the solutions of a certain class of first-order functional-differential equations of neutral type

Ivanov A. F., Kusano T.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 41 (1989), no. 10, pp 1179-1183.

Citation Example: Ivanov A. F., Kusano T. Oscillation of the solutions of a certain class of first-order functional-differential equations of neutral type  // Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1370–1375.

Full text